# SDR DALA2024100409658

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CRACK ON SUPPORT ANGLE LOCATED FWD FACE OF BULKHEAD AT FR 1 BTW Y675 T O -Y675 AND Z-169 FWD FUSELAGE. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE AND FASTENERS LOCATED FWD FACE OF BULKHEAD AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0588957)
